Ghent University Academic Bibliography

Advanced

Robustness of quadratic hedging strategies in finance via Fourier transforms

Catherine Daveloose, Asma Khedher and Michèle Vanmaele UGent (2016) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 296. p.56-88
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
CONVERGENCE, SIMULATION, OPTION PRICES, MARTINGALE MEASURES, LEVY PROCESSES, FOLLMER-SCHWEIZER DECOMPOSITION, Robustness, Fourier transforms, Quadratic hedging, Options, Levy processes
journal title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
J. Comput. Appl. Math.
volume
296
pages
56 - 88
Web of Science type
Article
Web of Science id
000367107200006
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.357 (2016)
JCR rank
63/255 (2016)
JCR quartile
1 (2016)
ISSN
0377-0427
DOI
10.1016/j.cam.2015.09.005
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
6936134
handle
http://hdl.handle.net/1854/LU-6936134
date created
2015-09-23 11:18:51
date last changed
2017-09-19 11:27:19
@article{6936134,
  author       = {Daveloose, Catherine and Khedher, Asma and Vanmaele, Mich{\`e}le},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keyword      = {CONVERGENCE,SIMULATION,OPTION PRICES,MARTINGALE MEASURES,LEVY PROCESSES,FOLLMER-SCHWEIZER DECOMPOSITION,Robustness,Fourier transforms,Quadratic hedging,Options,Levy processes},
  language     = {eng},
  pages        = {56--88},
  title        = {Robustness of quadratic hedging strategies in finance via Fourier transforms},
  url          = {http://dx.doi.org/10.1016/j.cam.2015.09.005},
  volume       = {296},
  year         = {2016},
}

Chicago
Daveloose, Catherine, Asma Khedher, and Michèle Vanmaele. 2016. “Robustness of Quadratic Hedging Strategies in Finance via Fourier Transforms.” Journal of Computational and Applied Mathematics 296: 56–88.
APA
Daveloose, C., Khedher, A., & Vanmaele, M. (2016). Robustness of quadratic hedging strategies in finance via Fourier transforms. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 296, 56–88.
Vancouver
1.
Daveloose C, Khedher A, Vanmaele M. Robustness of quadratic hedging strategies in finance via Fourier transforms. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2016;296:56–88.
MLA
Daveloose, Catherine, Asma Khedher, and Michèle Vanmaele. “Robustness of Quadratic Hedging Strategies in Finance via Fourier Transforms.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 296 (2016): 56–88. Print.